Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: There is a reason for my psycho b*tchiness lately

Posted by SatinDoll on November 15, 2006, at 20:31:09

In reply to Re: There is a reason for my psycho b*tchiness lately SatinDoll, posted by madeline on November 15, 2006, at 19:48:24

Hi Maddie,

I really am not having any withdrawl. I just take a tiny dose every 14 days and then I stop once my period starts. I really don't have any side effects other than not being a psycho bitch every month. LOL I am only feeling better because my period has started and my hormones are back to normal(which has a whole other set of issues) lol


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:SatinDoll thread:704009
URL: http://www.dr-bob.org/babble/psycho/20061109/msgs/704081.html